It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-07-2003, 07:14 AM   #1
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post Girls - what about this yasmin?? breaking out in 3rd pack??

Does it make sense that I would break out during the end of 2ndwk pills? I don't have a cycle anymore and I thought this was MONOPHASIC ? Am I wrong? I just know that I am just finishing week 8----only active pills-----and I started breaking out again. I just wonder why?? What's my body in there doing?? And how long do your breasts stay tender?? This is a side effect I don't mind but am curious about. I've increased 2 cups sizes along with tenderness since about week 3 or so. Anyway....how long does it take to bring the junk to the surface....or is it the jojoba oil still bringing the junk out?? I've been on that for 8 weeks as well. How can I be relatively clear for a week and yesterday break out so totally again>> Does this mean it won't work or is this to be expected??

another dumb ? = Does my body "think" I am going to start a period soon or think I'm ovulating?? How can that be when there isn't anything to counteract the pill. What I mean is I no longer have my ovaries or a cycle.

Funny, I just told the Dr. Monday what a wonderful thing this pill has been. LOL

HELP??
L
__________________
laur

 
Old 03-07-2003, 07:23 AM   #2
Member
 
Join Date: Nov 2002
Location: Toronto
Posts: 83
heartsicle HB User
Post

Laur,

Hormones are tricky. As I've said to many people before on this board, our bodies prefer a state of equilibrium, and when you try to introduce something that disrupts this equilibrium, many a thing can happen. This is what happened to me on Ortho-Tricyclen when I was 18; I broke out in this huge monster zits. This was during the third and fourth cycles of taking the pills. After this, the zits were gone. My body has been taking estrogen for two years, which is why I believe I cleared up super-quickly on Yasmin, because the extra estrogen/progestrin wasn't such a shock.

Consider also that you are skipping the white pills. Your body, after years of ovulation/getting periods, is now being told not to. This is another major disruption of your body's natural cycles.

My doctor told me to wait at LEAST six months before deciding whether any type of pill works/does not work for you. I have also read several posts on this board regarding the length of time it took Yasmin to clear them up. Some women it took short (like me), others it took up to five months.

You can start yelling at me around June. :> I mean, if you want to switch, that is your choice, not mine. I am just telling you what I've been told by my doctor. I'm also a die-hard fan of Yasmin, so I'm quite biased, obviously.

<3

 
Sponsors Lightbulb
   
Old 03-07-2003, 07:25 AM   #3
Member
 
Join Date: Nov 2002
Location: Toronto
Posts: 83
heartsicle HB User
Post

PS --

This is not to say that I never broke out while on Yasmin. Actually, I've gotten quite a few zits. One big one on my cheek about a month ago, another (quite small) one last week, one on the top of my cheekbone... I don't consider that "breaking out". How much are you breaking out? 1 zit, or many? I considered only 1-2 zits as a miracle, as opposed to 3-4 every two WEEKS!

 
Old 03-07-2003, 07:36 AM   #4
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post

Heart

I'm breaking out around the mouth, with tiny little oil filled pimples......almost like sweat would be trapped under the skin and form a bubble. And they do not go away until the oil is released. Honestly they would just get bigger and stay for weeks! Other than that, I've noticed in the last day or so that on my cheeks, (that I thought were clearing) some of the "old" ones must have oil or junk underneath the skin and they are starting to form again. I'm not sure if they didn't go away the first time or what. They are clearly in the same places as old ones. Why is that?? I am caught between trying to dry them up with Mint julep.....which I've been doing since yesterday...and just letting them come out. The problem is they usually only come so far and then stay for weeks!!

Also, I know what your saying about the shock to my body by taking the pill after going thru menopause. I haven't had a period is 5 years so my body is probably in a state of @#@#@ !!! But if I'm not using the inactive pills, why then during the end of the 2nd week of every pill pack so far would this happen?? I know I am keeping my fingers crossed., its hard though. With a monophasic pill, I thought everything just stayed balanced and level. And with me taking spiro every day, I just really thought this would be worked into my system by now. What do you think? You seem to know much more about this than me>

Thanks (AGAIN)

L
__________________
laur

 
Old 03-07-2003, 10:39 AM   #5
Veteran
 
Join Date: Sep 2002
Location: United States
Posts: 362
TimDream HB User
Lightbulb

I didn't get really clear with Yasmin till about the 4th month. Some say it takes up to 6 months to see real results on the skin with a lot of BCPs.

It could also be the jojoba oil. It works well for some, but I've also heard of some ladies breaking out from it. Everyone's skin is different!

 
Old 03-07-2003, 02:03 PM   #6
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post

Timdream
what type of acne do you have?...I use the jojoba oil all over my face but break out mostly at the jaw line and around my mouth. Although some old ones that were clearing have started to appear from under the skin again. ...... And wouldn't it make any difference if I don't have my ovaries? ( with the yasmin)? Or does my body think I'm going to have a period? And if it is just a monophasic pill, how would my body "decide" when it would be close to having a period or ovulation.?? Wouldn't the "steady " stream of hormones just be level in my body all of the time??

Thanks

L
__________________
laur

 
Old 03-07-2003, 02:25 PM   #7
Veteran
 
Join Date: Sep 2002
Location: United States
Posts: 362
TimDream HB User
Lightbulb

Before Yasmin, I had mostly hormonal acne around my jawline and mouth as well. They are mostly cleared now.

I'm sorry, I don't know the answers to the rest of your questions! You should probably ask your doctor, to get the most accurate information.

 
Old 03-07-2003, 09:33 PM   #8
Member
 
Join Date: Nov 2002
Location: Toronto
Posts: 83
heartsicle HB User
Post

Hormones start off not just at your ovaries. There are glands elsewhere that effect your body. I mean sometimes it feels like our ovaries are to blame for everything ...haha.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Should I have used back-up when switching from YAZ to Yasmin? Maybe pg? shastings7776 Birth Control 1 09-01-2008 10:17 AM
Somebody PLEASE post good Yasmin stories wommar Birth Control 19 09-26-2006 12:13 PM
Anyone who is or has been on yasmin and spiro or doxy LisaMarie982001 Acne 7 09-23-2006 08:09 AM
anyone switch from zovia to yasmin or viceversa indianacne Acne 0 08-15-2005 03:45 PM
Question about the pill... OhMyFace Women's Health 4 03-03-2004 04:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!